# SDR 96ZZZM757

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION LEFT MAIN GEAR SHOWS RED UNSAFE WITH GEAR HANDLE LT ON.  REMOVED AND REPLACED LEFT MLG DOOR UPLOCK SENSOR HARNESS.
